On a Class of Modes Defined by Rosenberg

[+] Author and Article Information
G. Pecelli

Department of Mathematics, Hunter College, CUNY, New York, N.Y. 10021

E. S. Thomas

Department of Mathematics, SUNY, Albany, N.Y. 12222

J. Appl. Mech 46(3), 703-705 (Sep 01, 1979) (3 pages) doi:10.1115/1.3424633 History: Received November 01, 1978; Revised March 01, 1979; Online July 12, 2010


We show that a certain class of Hamiltonian systems with positive-definite potential admits, at each energy level, a continuum of solutions which satisfy the four Rosenberg conditions for normal modes.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In